I'm pre menopause+b12 deficiency. Getting injections. I feel lightheaded. Pins and needles in my fingertips and face goes numb skin feels tight. Doc knows?

B12 related. b12 deficiency can cause peripheral neuropathy and common symptom of this is tingling or numbness especially in fingers and toes Also b12 low can cause anemia which can cause fatigue or lightheaded If b12 injections don't resolve symptoms other evaluation may be needed.

Related Questions

I'm B12 deficiency and getting injections I'm also peri menopause. I'm lightheaded and have tingling in my fingertips. Please why is this happening.

Need more info. It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor. It is likely that you may be deficient in other nutrients also. Try taking multivitamin tablet daily. Light exercise each day may help. Discuss taking hormone replacement with your doctor. Read more...